# SDR HALA2019022100058

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 30,622 hours, 4,787 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 FUEL FILTER CLOG ECAM AMBER CLOG ILLUMINATED UNDER F.USED.  REMOVED INSPECTED AND REINSTALLED RT ENGINE FUEL FILTER ELEMENT PER AMM 73-11-41. NO DEBRIS NOTED ON FILTER.  ACCOMPLISHED TSM 73-21-79 FOR FUEL FILTER CLOGGED MESSAGE.PERFORMED RIGHT ENGINE RUN WITH NO FAULTS NOTED ON ECAM.  OPS AND LEAK CK NORMAL.OK FOR SERVICE.
